Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Watery stools, vomiting - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
Doctor :   r u there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday
User :   HI
User :   SIR I AM FREE HERE
Doctor :   go ahead with ur medical query
Doctor :   please type in small letters
User :   Sir i have some problem in my stumach
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No
User :   there is some pain in last one week
Doctor :   ok
User :   my age -28, service as operation incharge, ellisebridge,maried
Doctor :   where exactly is the pain when makes the pain worse and what decreases the pain
Doctor :   what makes the pain worse
User :   some diaria and three or four voimiting
Doctor :   ok
Doctor :   how many times u had diarrhoea
Doctor :   how is the stool what colour
User :   i go to dr.XXXXX at usmanpura for check up last tuesday
User :   stool is normal but sir it's like waterbase
User :   i go current two - three time
Doctor :   rice watery stools isit
Doctor :   ok
Doctor :   is the stool foul smelling and rice watery
Doctor :   do u have fever as well
Doctor :   r u there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
User :   in starting i have so so fever
Doctor :   ok
User :   but i am not feel comfort
Doctor :   r u taking any medicine as of now
Doctor :   do u have constipation as well
User :   mr. XXX said it is gasologi or something and give me one capsual name " vizylac "
Doctor :   ok
User :   but after this capsul to day is last day of course but still i do not fill best
Doctor :   ok
User :   but still i just eat rise
User :   i am fill not comfort
Doctor :   k
Doctor :   do u get loose stools after taking oily or fatty foods
User :   some time pain is work and some time i am fill okkkk
Doctor :   ok
Doctor :   As this is an online consultation, I have to ask you a few questions because I cannot examine you. It will take some time so please be patient.
User :   i am not eat oily food or fatty
Doctor :   means
Doctor :   i didnt get u
Doctor :   what u want to say
User :   sir u r gujrati
Doctor :   please specify what u want to know about
Doctor :   We have a long queue of patients waiting to get medical advise. Please restrict your conversation to Medical queries only.
Doctor :   no iam noy
Doctor :   iam not
User :   sir i means i eat " bhat " & " khichdi"
Doctor :   ok
Doctor :   avoid taking spicy food
User :   sir give me some suggestion about this capsual
Doctor :   until the time u feel better
User :   sir i do not eat spicy
Doctor :   do u have burning sensation when u pass urine
Doctor :   get a urine routine, stool culture done
Doctor :   and consult a physician
Doctor :   u might need antibiotics
Doctor :   r u there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
Question is related to
Diseases and Conditions
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor